# SDR C2XA11CL102

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145
- Aircraft serial: 145291
- Aircraft time: 25,997 hours, 19,646 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203648
- Condition: False Activation
- Location: Lavatory
- Part time: 10,201 hours, 7,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE MESSAGE ON THE EICAS.  MX INSPECTED AND REPLACED THE LAV SMOKE DETECTOR. OPS CHECKS WERE GOOD.
